# SDR R61A201210170706

- Difficulty date: October 17, 2012
- Submitted: December 8, 2012
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 9,120 hours, 8,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561104SP
- Condition: Corroded
- Location: Fuselage
- Part time: 9,120 hours, 8,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE FOUND LEVEL 2 CORROSION ON RIGHT OUTBOARD SEAT RAIL BETWEEN FUSELAGE STATION X-237.6 AND X-592.0 IN 19 DIFFERENT LOCATIONS.  MAINTENANCE REMOVED AND REPLACED THE SEAT RAIL BETWEEN FUSELAGE STATION X-237.6 AND X-592.0 IAW BOMBARDIER Q400 SRM 51-42-05, 51-40-10 AND 51-40-15.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
